×

Contra \((m_X;m_Y)\)-semicontinuous functions in \(m\)-spaces. (English) Zbl 1370.54010

Summary: In this paper, we introduce the notion of contra \((m_X,m_Y)\)-semicontinuous functions between \(m\)-spaces. We obtain many characterizations of these functions and deal with decompositions of the functions and other related functions.

MSC:

54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54C08 Weak and generalized continuity
54D10 Lower separation axioms (\(T_0\)–\(T_3\), etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41. · Zbl 0113.16304
[2] Maki H., Rao K.C., Gani N., On generalizing semiopen and preopen sets, Pure Appl. Math. Sci., 49(1999), 17-29.
[3] Mashhour A.S., Abd El-Monsef M.E., El-Deeb S.N., On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc., 53(1982), 47-53. · Zbl 0571.54011
[4] Min W.K., Kim Y.K., m-preopen sets and M-precontinuity on spaces with minimal structures, Advances in Fuzzy Sets and Systems, 4(3)(2009), 237-245. · Zbl 1179.54021
[5] Min W.K., m-semiopen sets and M-semicontinuous functions on spaces with minimal structures, Honam Math. J., 31(2)(2009), 239-245. · Zbl 1196.54028
[6] Min W.K., α-m-open sets and _M-continuous functions, Commun. Korean Math. Soc., 25(2)(2010), 251-256. · Zbl 1211.54030
[7] Nasef A.A., Roy B., m - ß -open sets and M ß-continuous functions on spaces with minimal structures, J. Adv. Res. Appl. Math., 5(1)(2013), 53-59.
[8] Njástad O., On some classes of nearly open sets, Pacific J. Math., 15(3) (1965), 961-970. · Zbl 0137.41903
[9] Noiri T., Popa V., On weakly (τ;m)-continuous functions, Rend. Circ. Mat. Palermo (2), 51(2)(2002), 295-316. · Zbl 1098.54508
[10] Noiri T., Popa V., A unified theory of weak contra-continuity, Acta Math. Hungar., 132(1-2)(2011), 63-77. · Zbl 1240.54051
[11] Popa V., Noiri T., On M-continuous functions, Anal. Univ. “Dunarea de Jos” - Galati, Ser. Mat. Fiz. Mec. Teor. Fasc. II, 18(23)(2000), 31-41.
[12] Popa V., Noiri T., On the definitions of some generalized forms of continuity under minimal conditions, Mem. Fac. Sci., Kochi Univ. (Math.), 22(2001), 9-18. · Zbl 0972.54011
[13] Rosas E., Rajesh N., Carpintero C., Some new types of open and closed sets in minimal structures - I, Internat. Math. Forum, 4(44)(2009), 2169-2184. · Zbl 1191.54002
[14] Sengul U., Rosas E., Weakly contra almost (mX;mY )-continuous functions, J. Adv. Res. Pure Math., 5(1)(2013), 54-64.
[15] Vinodhini V., Arockiarani I., A new class of _-open sets in minimal structures, Int. J. Adv. Sci. Res. Tech., 3(2)(2012), 523-530.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.